# SDR AALA20021593

- Difficulty date: November 4, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT OVER AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
